# SDR SWAA2019092537171

- Difficulty date: September 11, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 EXIT SIGN LENS CRACKED.  R&R G-1 EXIT SIGN LENS IAW AMM.
